# SDR VNAA2014012500016

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 23,512 hours, 23,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE TOILET MESSAGE IN FLIGHT.  MESSAGE CLEARED BEFORE RUNNING QRH. CREW RETURNED TO FIELD.  MAINTENANCE INSPECTED, R & R LT AND RT ACM,  WATER SEPARATOR COALESCER SOCKS AND PERFORMED CHECKS.  ACFT RELEASED FOR SERVICE. WORK ACCOMPLISHED IAW AMM.
